MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS 18X14MM RAPID COMPRESSION IMPLANT; STAPLE

TREACE MEDICAL CONCEPTS 18X14MM RAPID COMPRESSION IMPLANT; STAPLE
Model Number SK51
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed and replaced during a revision surgery on (b)(6) 2024 due to non-union.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Although a number of factors could have contributed to what was reported, additional information indicates it is likely that the patient non-compliance could have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2024-00214, 3011623994-2024-00216, 3011623994-2024-00217.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed and replaced during a revision surgery on (b)(6) 2024 due to non-union.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
18X14MM RAPID COMPRESSION IMPLANT
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20701124
Report Number3011623994-2024-00215
Device Sequence Number15099020
Product Code JDR
UDI-Device Identifier00810111221771
UDI-Public(01)00810111221771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK51
Device Lot Number300490086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale